R.A.I.R.O. Analyse Numérique
Volume 8, Number R2, 1974
|Page(s)||61 - 66|
|Published online||01 February 2017|
An $L^\infty $ estimate and a superconvergence result for a Galerkin method for elliptic equations based on tensor products of piecewise polynomials
This article has no abstract.
© AFCET 1974
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.